Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 39, NWS Birmingham, AL

December 26, 20155 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Dec 26, 2015, 6:10 AM CST for 5 counties in Alabama. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Dec 26, 2015, 6:10 AM CST (12:10 UTC)
Expired
Dec 27, 2015, 6:45 AM CST
In force
25 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Chambers County, AL, Elmore County, AL, Macon County, AL, Randolph County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 68 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallapoosa River at Wadley (WDLA1).

Action stage
13 ft
Minor stage
13 ft
Moderate stage
20 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02414501, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WGUS44 KBMX 261210
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
610 AM CST SAT DEC 26 2015

...The National Weather Service in BIRMINGHAM AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Tallapoosa River At Wadley Affecting Chambers...Elmore...Macon...
  Randolph and Tallapoosa Counties.

.Recent heavy rainfall over the past few days along the Tallapoosa 
River has created rises and a flood warning is now in effect for 
the Tallapoosa River at Wadley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by later this morning...or sooner if 
conditions warrant.

&&

ALC017-051-087-111-123-270010-
/O.NEW.KBMX.FL.W.0039.151226T1210Z-151227T1245Z/
/WDLA1.1.ER.151226T1003Z.151226T1200Z.151227T0045Z.NO/
610 AM CST SAT DEC 26 2015

The National Weather Service in BIRMINGHAM AL has issued a 

* Flood Warning for 
  the Tallapoosa River At Wadley.
* until Sunday morning...or until the warning is cancelled.
* At 5:00 AM Saturday The stage Was 13.31 feet. 
* Flood Stage is 13.0 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 13.6 feet by this
  afternoon. The river will fall below flood stage this evening.
* Impact...At 13.0 feet...Flooding of pasture lands in the area occurs
  and cattle and farm equipment should be moved to higher ground if 
  higher stages are forecast.

&&

LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
          3308 8558 3321 8561         

$$

08
4 follow-up statements
197 
WGUS84 KBMX 261305
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 AM CST SAT DEC 26 2015


...The flood warning continues for the Tallapoosa River At Wadley...

.Rises continue along the lower Tallapoosa River following the 
heavy rainfall of the past couple of days...and a flood warning 
remains in effect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC017-051-087-111-123-270105-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-151228T0748Z/
/WDLA1.1.ER.151226T1003Z.151227T0000Z.151227T1948Z.NO/
705 AM CST SAT DEC 26 2015

...Flood Warning extended until late Sunday night...
The Flood Warning continues for
  The Tallapoosa River At Wadley.
* until late Sunday night...or until the Warning is cancelled.
* AT 6 AM Saturday the stage was 13.6 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 13 feet. 
* Forecast...The river will continue rising to near 15.1 feet by this
  evening. The river will fall below flood stage Sunday afternoon.
* Impact...At 13 feet...Flooding of pasture lands in the area occurs
  and cattle and farm equipment should be moved to higher ground if 
  higher stages are forecast.

&&

LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
          3308 8558 3321 8561         

$$

ALC051-087-101-270105-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
705 AM CST SAT DEC 26 2015

Forecast Information for
  Tallapoosa River At Milstead.
* AT  6:30 AM Saturday THE stage WAS 33.8 feet. 
* Flood Stage is 40 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river is now falling and this will continue the 
  next few days...with the river falling below 15 feet by
  Tuesday afternoon.
* Impact...At 40 feet...Extensive flooding of pasture lands in the 
  area occurs. 

&&

LAT...LON 3247 8584 3243 8588 3239 8609 3244 8609
          3246 8591 3248 8587         

$$

ALC051-101-270105-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-151228T1837Z/
/MGYA1.2.ER.151225T0618Z.151226T1800Z.151228T0637Z.NO/
705 AM CST SAT DEC 26 2015

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Tallapoosa River At The Tallapoosa Water Plant.
* until Monday afternoon...or until the Warning is cancelled.
* AT 6 AM Saturday the stage was 33.5 feet. 
* Moderate Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 25 feet. 
* Forecast...The river will continue rising to near 33.5 feet by this
  afternoon. The river will fall below flood stage early Monday 
  morning.
* Impact...At 32 feet...Some residences along Lower Wetumpka Road...
  Brooks Road and Anderson Road beome threatened. At higher stages 
  evacuations may become necessary at Red Eagle Honor Farm. 

&&

LAT...LON 3239 8609 3242 8620 3249 8626 3250 8624
          3244 8616 3244 8609         

$$
550 
WGUS84 KBMX 261443
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 AM CST SAT DEC 26 2015


...The flood warning continues for the Lower Tallapoosa River...

.Rises continue along portions of the lower Tallapoosa River...
and flood warnings remain in effect at Wadley and the Tallapoosa
Water Plant. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC017-051-087-111-123-270243-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-151228T0730Z/
/WDLA1.1.ER.151226T1003Z.151227T0600Z.151227T1930Z.NO/
843 AM CST SAT DEC 26 2015

The Flood Warning continues for
  The Tallapoosa River At Wadley.
* until late Sunday night...or until the Warning is cancelled.
* AT  8:00 AM Saturday the stage was 13.8 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 13 feet. 
* Forecast...The river will continue rising to near 14.4 feet by 
  after midnight tonight. The river will fall below flood stage 
  Sunday afternoon .
* Impact...At 13 feet...Flooding of pasture lands in the area occurs
  and cattle and farm equipment should be moved to higher ground if 
  higher stages are forecast.

&&

LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
          3308 8558 3321 8561         

$$

ALC051-087-101-270243-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
843 AM CST SAT DEC 26 2015

Forecast Information for
  Tallapoosa River At Milstead.
* AT  8:30 AM Saturday the stage was 33.4 feet. 
* Flood Stage is 40 feet. 
* Forecast...The river will continue to fall the next few days...
  and drop below 15 feet by Tuesday afternoon.
* Impact...Above 15 feet...Extensive flooding of pasture lands in the 
  area occurs. 

&&

LAT...LON 3247 8584 3243 8588 3239 8609 3244 8609
          3246 8591 3248 8587         

$$

ALC051-101-270243-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-151228T2217Z/
/MGYA1.2.ER.151225T0618Z.151226T1800Z.151228T1017Z.NO/
843 AM CST SAT DEC 26 2015

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Tallapoosa River At The Tallapoosa Water Plant.
* until Monday afternoon...or until the Warning is cancelled.
* AT 8 AM Saturday the stage was 33.5 feet. 
* Moderate Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 25 feet. 
* Forecast...The river will continue rising to near 33.7 feet by this
  afternoon. The river will then begin to fall and drop below flood 
  stage by early Monday morning.
* Impact...At 32 feet...Some residences along Lower Wetumpka Road...
  Brooks Road and Anderson Road beome threatened. At higher stages 
  evacuations may become necessary at Red Eagle Honor Farm. 

&&

LAT...LON 3239 8609 3242 8620 3249 8626 3250 8624
          3244 8616 3244 8609         

$$
177 
WGUS44 KBMX 262011
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
211 PM CST SAT DEC 26 2015

  Tallapoosa River At Wadley affecting Chambers...Elmore...Macon...
  Randolph and Tallapoosa Counties.

.Heavy rainfall over the past 72 hours is producing water rises on 
the Tallapoosa River and a flood warning remains effect for the 
Tallapoosa River At Wadley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC017-051-087-111-123-270732-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-151227T0732Z/
/WDLA1.1.ER.151226T1003Z.151226T1330Z.151226T1932Z.NO/
211 PM CST SAT DEC 26 2015

The Flood Warning continues for 
  the Tallapoosa River At Wadley.
* until late tonight...or until the warning is cancelled.
* At  1:00 PM Saturday The stage Was 13.1 feet. 
* Flood Stage is 13 feet. 
* Forecast...The river will continue to fall to below Flood Stage by 
  this afternoon.
* Impact...At 13 feet...Flooding of pasture lands in the area occurs
  and cattle and farm equipment should be moved to higher ground if 
  higher stages are forecast.

&&

LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
          3308 8558 3321 8561         

$$
251 
WGUS84 KBMX 270353
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 PM CST SAT DEC 26 2015


...The flood warning is cancelled for the Tallapoosa River At 
Wadley...

.Heavy rainfall over the past 72 hours has produced water rises 
on the Tallapoosa River, however, levels should remain below 
established flood stages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC017-051-087-111-123-270423-
/O.CAN.KBMX.FL.W.0039.000000T0000Z-151227T0732Z/
/WDLA1.1.ER.151226T1003Z.151226T1330Z.151226T1925Z.NO/
953 PM CST SAT DEC 26 2015

The Flood Warning is cancelled for
  The Tallapoosa River At Wadley.
* AT 9:00 PM Saturday THE stage WAS 12.5 feet. 
* Fell below flood stage at  1:25 PM Saturday.
* Flood Stage is 13 feet. 
* Forecast...The river will continue to fall to 11.1 feet by Monday 
  morning.

&&

LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
          3308 8558 3321 8561         

$$

ALC051-087-101-271553-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
953 PM CST SAT DEC 26 2015

Forecast Information for
  Tallapoosa River At Milstead.
* AT  9:30 PM Saturday THE stage WAS 28.9 feet. 
* Flood Stage is 40 feet. 
* Forecast...The river will rise to near 29.1 feet after midnight 
  tonight.


&&

LAT...LON 3247 8584 3243 8588 3239 8609 3244 8609
          3246 8591 3248 8587         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:39 AM CST, 31 minutes earlier.

Area forecast discussion, Dec 26, 5:39 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 AM CST SAT DEC 26 2015

.UPDATE...
FOR 12Z AVIATION.

&&

.SHORT TERM...
TODAY AND TONIGHT...

ANOTHER USUAL DAY ACROSS CENTRAL ALABAMA AS WELL ABOVE NORMAL
TEMPERATURES WERE OBSERVED ONCE MORE IN ADDITION TO WELL ABOVE
NORMAL RAINFALL. IN FACT WIDESPREAD FLOODING CONTINUES ACROSS A
GOOD CHUNK OF THE FORECAST AREA. THERE ARE SEVERAL AREAS SHUT
DOWN TO TRAVEL DUE TO THE FLOODING ACROSS THE AREA. SO THE
QUESTION IS WILL THIS ACTIVITY STOP ANYTIME SOON. THE ANSWER TO
THAT IS YES...BUT NOT SOON ENOUGH AND NOT FOR LONG ENOUGH.
RAINFALL IS ALREADY BEGINNING TO REDEVELOP ACROSS THE SOUTHWESTERN
COUNTIES AND WILL CONTINUE TO SPREAD NORTHWARD THROUGH THE NIGHT.
THE BULK OF THE RAIN SHOULD REMAIN ACROSS THE WEST AND CENTRAL
SECTIONS OVERNIGHT AND INTO THE MORNING AND THEN EVENTUALLY SLIDE
FURTHER NORTH DURING THE MORNING HOURS. THIS REMAINS AN EXTREMELY
DANGEROUS SITUATION AND TRAVEL SHOULD BE LIMITED ACROSS WARNED
AREAS.

WITH THE ABUNDANT MOISTURE IN PLACE ACROSS THE AREA...AREAS OF FOG
WILL IMPACT THE SOUTHEAST...WHERE THE RAIN DID NOT REALLY OCCUR
TONIGHT. ELSEWHERE PATCHY FOG WILL BE POSSIBLE OUTSIDE OF THE
RAIN THROUGH 9 AM. THIS CAN CAUSE ANOTHER DANGEROUS SITUATION IF
YOU ARE OUT AND ABOUT THIS MORNING AS THE FOG MAY IMPEDE YOU FROM
SEEING ANY FLOODED ROADWAYS. USE PLENTY OF CAUTION IF TRAVELINGBUT
BEST ADVICE IS TO AVOID TRAVEL IF POSSIBLE.

TONIGHT...RAIN CHANCES REMAIN BUT HIGH PRESSURE BEGINS TO BUILD
INTO THE AREA FROM THE SOUTHWEST AND WILL TRY TO DRY OUT THE AREA
SOME.

16

.LONG TERM...
SUNDAY THROUGH THURSDAY...

AS WE WORK INTO SUNDAY THE AFOREMENTIONED HIGH PRESSURE WILL BE
SHORT LIVED AND ANOTHER SYSTEM WILL BEGIN TO WORK INTO THE
AREA...THUS INCREASING RAIN CHANCES THROUGH MONDAY NIGHT. LOOKS
LIKE THE MAIN FRONT WORK INTO THE AREA ON MONDAY WITH MORE HEAVY
RAINS...THUNDERSTORMS AND POSSIBLE FLOODING. WE WILL ALSO BE
LOOKING AT STRONG TO POTENTIALLY SEVERE STORMS ON MONDAY AS
WELL...BUT WILL CONTINUE TO EVALUATE THE INFORMATION AS IT COMES
IN. THE GOOD NEWS WITH THE SYSTEM MONDAY IS THAT IT WILL BRING IN
MUCH COOLER AND NEAR SEASONAL TEMPERATURES TO THE AREA.

ANOTHER QUICK LIVED HIGH PRESSURE ON TUESDAY BEFORE ANOTHER
SHORTWAVE MOVES IN AND BRINGS BACK THE WEST WEATHER FOR WEDNESDAY
AND THURSDAY. THIS WILL LIKELY CONTINUE TO PROVIDE FLOODING
CONCERNS UNTIL WE CAN FINALLY GET THIS ABUNDANT MOISTURE OUT OF
THE AREA. COULD BE SOME PROMISE OF THAT BY THE START OF 2016.

16

&&

.AVIATION...
12Z TAF DISCUSSION.

IFR CIGS ACROSS THE SOUTH WILL GIVE WAY TO MVFR CONDITIONS LATER
THIS MORNING DUE TO DAYTIME MIXING. MVFR CIGS ARE EXPECTED TO
DEVELOP ACROSS THE NORTH AS RICH LOW-LEVEL MOISTURE REUTRNS
NORTHWARD THROUGH THE AFTERNOON.

87/GRANTHAM

&&

.FIRE WEATHER...

THE UNUSUALLY WARM AND WET WEATHER PATTERN WILL CONTINUE ACROSS
CENTRAL ALABAMA THROUGH THE WEEKEND AND INTO THE FIRST OF THE
WEEK.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING
COUNTIES: BARBOUR...BULLOCK...LEE...LOWNDES...MACON...
MONTGOMERY...PIKE...RUSSELL.

&&
Hazardous weather outlook, Dec 26, 1:27 AM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 AM CST SAT DEC 26 2015

ALZ011>015-017>050-271030-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
127 AM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THROUGH THE OVERNIGHT.

FLASH FLOODING WILL REMAIN A CONCERN FOR AREAS ALONG...NEAR...AND
NORTH OF A LINE FROM MILLPORT TO LINDEN TO CLANTON TO ROANOKE.
THROUGH THE REMAINDER OF THE NIGHT.

A RIVER FLOODING THREAT ALSO EXISTS ALONG THE ALABAMA...TALLAPOOSA...
AND TOMBIGBEE RIVER BASINS...WITH SEVERAL LOCATIONS RISING INTO
CAUTION OR FLOOD STAGE.

THE VISIBILITY MAY BE REDUCED TO BELOW ONE MILE AT TIMES DUE TO
LOW CLOUDS AND FOG.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOWS CLOUDS AND FOG MAY LINGER INTO THE MORNING HOURS AND COULD
REDUCE THE VISIBILITY TO BELOW ONE MILE AT TIMES THROUGH AROUND 9
AM.

DUE TO RECENT HEAVY RAINS AND ADDITIONAL RAINFALL POSSIBLE RIVER
FLOODING WILL REMAIN POSSIBLE THROUGH AT LEAST MONDAY ALONG
PORTIONS OF THE ALABAMA...TALLAPOOSA...AND TOMBIGBEE RIVER BASINS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

08

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 6:11 PM CSTFlash Flood WarningBMXJefferson, Shelby10 hr
Dec 25, 6:30 PM CSTFlash Flood WarningBMXBibb, Chilton, Greene, Hale, Perry, Shelby and 1 more12 hr
Dec 25, 7:04 PM CSTTornado WarningBMXBibb20 min
Dec 25, 7:14 PM CSTFlash Flood WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 3 more12 hr
Dec 25, 7:29 PM CSTFlash Flood WarningBMXBlount, Jefferson, St. Clair, Walker6 hr
Dec 25, 7:43 PM CSTFlash Flood WarningBMXMarion, Winston8 hr
Dec 25, 7:50 PM CSTFlash Flood WarningBMXFayette, Lamar, Walker8 hr
Dec 25, 8:21 PM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega10 days
Dec 25, 8:48 PM CSTFlash Flood WarningBMXJefferson, Tuscaloosa, Walker7 hr
Dec 25, 9:27 PM CSTFlash Flood WarningBMXDallas, Hale, Marengo, Perry6 hr
Dec 25, 9:34 PM CSTAreal Flood AdvisoryBMXCoosa, Tallapoosa3 hr
Dec 25, 9:59 PM CSTRiver Flood WarningBMXJefferson6 days
Dec 25, 10:27 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa4 days
Dec 25, 10:27 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo9 days
Dec 25, 10:37 PM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker55 hr
Dec 25, 10:39 PM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker71 hr
Dec 25, 11:45 PM CSTAreal Flood WarningBMXBlount9 hr
Dec 25, 11:56 PM CSTRiver Flood WarningBMXGreene, Hale, Jefferson, Marengo, Tuscaloosa24 hr
Dec 25, 11:59 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa58 hr
Dec 26, 1:41 AM CSTDense Fog AdvisoryBMXBarbour, Bullock, Lee, Lowndes, Macon, Montgomery and 2 more5 hr
Dec 26, 3:17 AM CSTRiver Flood WarningBMXCalhoun, Cherokee, Etowah, St. Clair21 hr
Dec 26, 4:15 AM CSTAreal Flood WarningBMXBlount, Fayette, Jefferson, Lamar, Marion, Walker and 1 more12 hr
Dec 26, 4:32 AM CSTRiver Flood WarningBMXElmore, Montgomery26 hr
Dec 26, 5:25 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby39 hr
Dec 26, 5:25 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry37 hr
Dec 26, 7:08 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter6 days
Dec 26, 7:12 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter6 days
Dec 26, 7:12 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter9 days

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.